MAUDE Adverse Event Report: MASIMO - 40 PARKER LNCS NEO; OXIMETER

MASIMO - 40 PARKER LNCS NEO; OXIMETER
Model Number 2329
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted.
 
Event or Problem Description
It was reported that the sensors had not working correctly in or & pacu over the last 30 days.The sensor would come with the patient from the or.It would work for a few seconds to two minutes and ¿flash out".Problem occurred with sensors from cardinal health pre-op packs as well as loose masimo sensor stock.No error message or audible alarm was mention.No known impact or consequence to patient.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, additional manufacturing narrative (if other): the returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was determined to be functioning as designed.
 
Additional Manufacturer Narrative
Unique identifier (udi) #, was updated from ni to (b)(4).

Brand Name
LNCS NEO
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6370815
Report Number2031172-2017-00288
Device Sequence Number442827
Product Code DQA
UDI-Device Identifier10843997000922
UDI-Public(01)10843997000922(17)191101(10)K16MYT
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K094046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2329
Device Catalogue Number2329
Device Lot NumberK16MYT
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/20/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/09/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/01/2017
Supplement Report FDA Received Date03/23/2017
05/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1